I had a pretty sever reaction with anxiety, heart palpitations, shaking, loss of appetite nausea, headaches, and extreme feelings of dread. I have been off this drug for almost a week. Anxiety is almost fully subsided, but now I have intestinal irritation and lower back pain. Stools are not like normal. I just don't feel the same yet.
13 Mar 2011
The drug is probably out of your system though the side effects may take a few more days to clear up. If I'm not mistaken, Bactrim is a sulfa type drug and you should be aware now that you do not tolerate sulfa type antibiotics. Tell the doctors this from now on when and if you need a sulfa type antibiotic.
Try to give it a few more days for your body to return to normal. The intestines and resulting soft stool should return to normal over the next week. Try and eat foods like yogurt to replenish the digestive tract with good "bugs" and to help with any diarrhea.
Wishing you a speedy recovery,
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lack of appetite is not constant, nor is the nausea, but very frequently. Also some fatigue involved. She has already had mono a couple of years ago. ...
2 answers • 26 Sep 2011
1 answer • 3 Jun 2012
I am a type 1 diabetic and just started on this med. I have had severe nausea and a headache but im hoping they go away. Thanks
3 answers • 7 Feb 2013
This pill justs keeps making my stomach more upset and my doctor told me to stop taking it until he can see me - How long until it leaves my system ...
0 answers • 23 Feb 2015
Hi all, I am on day 8 of citalopram for generalized anxiety disorder. Started off 10mg for 6 days now on 20mg. Side effects were pretty intense at ...
3 answers • 14 Apr 2015